Approximately one in four patients treated with anti-TNF agents (infliximab, etanercept, adalimumab, certolizumab, and golimumab) develops cutaneous adverse events, typically months to years after the initiation of treatment, with xerosis cutis, eczema (often psoriasiform), psoriasis, palmoplantar pustulosis, cutaneous infections, alopecia, and skin cancer being the most frequently encountered. The typical skin lesion of anti-tumor necrosis factor (TNF)-treated patients is orange-red psoriasiform eczema affecting the flexures, genitalia, scalp, or face, with high susceptibility to bacterial superinfection with Staphylococcus aureus. When adequate dermatological treatment is administered to patients with skin lesions receiving anti-TNF treatment, the discontinuation of anti-TNF agents is only rarely required. Smoking, female sex, and Crohn's disease are most frequently observed as risk factors for anti-TNF-induced cutaneous adverse events. The underlying pathophysiology is still poorly understood, but epidermal permeability barrier dysfunction, increased susceptibility to bacterial superinfection, and cytokines derived from T helper (Th) 1 (interferon-γ), Th17 cells (interleukin [IL]-17A and IL-22), plasmocytic dendritic cells (interferon-α), and keratinocytes (IL-36γ and IL-17C) appear to play a role. In this review, we describe the clinical characteristics, risk factors, pathophysiology, and management of cutaneous adverse events of patients treated with anti-TNF agents. In addition, we try to give some practical guidance on how to prevent and manage the skin changes in anti-TNF-treated patients, based on our own experience with dermatological care in a large cohort of inflammatory bowel disease patients receiving anti-TNF therapy.